# SDR CALA2013121293633

- Difficulty date: December 11, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 68,401 hours, 25,188 cycles
- Engine: Pwa PW2040
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Inoperative
- Location: Pa System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT HANDSET PA INOPERATIVE, REPLACED AFT HANDSET.  OPERATIONS CHECKED GOOD.  AIRCRAFT OK TO CONTINUE.
